# SDR SIMA20210917004

- Difficulty date: September 17, 2021
- Submitted: October 31, 2021
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 42,196 hours, 37,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W/C 33-700-19 REPLACE #1 EPSU (PN 11-0049 SN 13473) ALSO REMOVE AND REPLACE EMERGENCY LIGHTING BATTERY ASSY/ BATTERY CHARGER (PN 2013-1A SN 107233) A110 A3265-C/A-COMPLETE:W/C 33-700-19 REPLACE #1 EPSU (PN 11-0049 SN 13473) AND REMOVE AND REPLACE EMERGENCY LIGHTING BATTERY ASSY/ BATTERY CHARGER (PN 2013-1A SN 107233)C/W
